Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 56, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 4, 2012, 5:57 PM CDT for Callahan County, Taylor County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2012, 5:57 PM CDT (22:57 UTC)
- Expired
- May 4, 2012, 7:00 PM CDT
- In force
- 63 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 39 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2222 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853 WUUS54 KSJT 042257 SVRSJT TXC059-441-050000- /O.NEW.KSJT.SV.W.0056.120504T2257Z-120505T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 557 PM CDT FRI MAY 4 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS... CALLAHAN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 700 PM CDT * AT 556 PM CDT...A SEVERE THUNDERSTORM WAS 5 MILES NORTHEAST OF LAWN...OR 20 MILES SOUTH OF ABILENE...MOVING EAST AT 20 MPH. STORM HAZARDS INCLUDE... PING PONG BALL SIZE HAIL. DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... NUMEROUS VEHICLE DENTS... SOME ROOF AND PLASTIC SIGN DAMAGE... SOME EXPOSED WINDOWS MAY CRACK OR BREAK... SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED... UNSECURED LIGHT OBJECTS BLOWN AROUND... SCATTERED POWER OUTAGES POSSIBLE... POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... OPLIN AND DUDLEY BY 610 PM CDT... THE INTERSECTION OF US-283 AND HIGHWAY 36 BY 645 PM CDT... ADMIRAL BY 700 PM CDT... THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 295 AND 308. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR WEST CENTRAL TEXAS. && LAT...LON 3208 9917 3209 9975 3233 9976 3252 9928 TIME...MOT...LOC 2258Z 253DEG 18KT 3217 9966 $$ JOHNSON
3 follow-up statements
868
WWUS54 KSJT 042317
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
617 PM CDT FRI MAY 4 2012
TXC441-042328-
/O.CAN.KSJT.SV.W.0056.000000T0000Z-120505T0000Z/
TAYLOR TX-
617 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3226 9963 3238 9933 3208 9923 3208 9930
3209 9961
TIME...MOT...LOC 2318Z 253DEG 18KT 3215 9952
$$
TXC059-050000-
/O.CON.KSJT.SV.W.0056.000000T0000Z-120505T0000Z/
CALLAHAN TX-
617 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN CALLAHAN COUNTY...
AT 614 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR OPLIN...OR 19
MILES SOUTHWEST OF BAIRD...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
AND DANGEROUS LIGHTNING.
THE SEVERE THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-283 AND HIGHWAY 36 BY 640 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3226 9963 3238 9933 3208 9923 3208 9930
3209 9961
TIME...MOT...LOC 2318Z 253DEG 18KT 3215 9952
$$
JOHNSON473
WWUS54 KSJT 042339
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
639 PM CDT FRI MAY 4 2012
TXC059-050000-
/O.CON.KSJT.SV.W.0056.000000T0000Z-120505T0000Z/
CALLAHAN TX-
639 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL CALLAHAN COUNTY...
AT 635 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR THE
INTERSECTION OF US-283 AND HIGHWAY 36...OR 15 MILES SOUTH OF BAIRD...
MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
AND DANGEROUS LIGHTNING.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF CENTRAL CALLAHAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3229 9955 3238 9933 3208 9923 3208 9930
3209 9948
TIME...MOT...LOC 2339Z 253DEG 18KT 3218 9940
$$
JOHNSON527
WWUS54 KSJT 042350
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
650 PM CDT FRI MAY 4 2012
TXC059-050000-
/O.CON.KSJT.SV.W.0056.000000T0000Z-120505T0000Z/
CALLAHAN TX-
650 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL CALLAHAN COUNTY...
AT 649 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL
CALLAHAN COUNTY...OR 20 MILES SOUTH OF BAIRD...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
PING PONG BALL SIZE HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
VEHICLE DINGS...
MINOR DAMAGE TO ROOFS...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
AND DANGEROUS LIGHTNING.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF SOUTHERN CALLAHAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3221 9937 3221 9927 3209 9923 3208 9923
3208 9930 3208 9937
TIME...MOT...LOC 2350Z 270DEG 19KT 3211 9930
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:56 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 4, 4:56 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 456 PM CDT FRI MAY 4 2012 .DISCUSSION... SEE AVIATION DISCUSSION BELOW && .AVIATION... A SEVERE THUNDERSTORM WATCH IS IN AFFECT FOR THE ENTIRE AREA UNTIL 11PM CDT. A SHORT WAVE TROUGH CENTERED IN CENTRAL OKLAHOMA WITH AN AXIS EXTENDING SOUTH SOUTHWEST THROUGH CROCKETT COUNTY IS MOVING EAST SLOWLY. A LINE OF SHOWERS AND THUNDERSTORMS APPROXIMATELY FIFTY TO SIXTY MILES WIDE IS CURRENTLY NORTH OF BLACKWELL TX EXTENDS NORTHEAST TO NEAR ALBANY AND FORT GRIFFIN TX AND ABILENE... IS ASSOCIATED WITH A WEAK DRY LINE. SOME STORMS ARE SEVERE OR WILL BECOME SEVERE WITH GUSTY WINDS...HEAVY RAIN AND POSSIBLE HAIL. ADDITIONAL SHOWERS ARE EXPECTED TO DEVELOP ALONG THIS LINE FARTHER SOUTH THIS EVENING AS THE ENTIRE LINE ADVANCES EAST THROUGH THE AREA THE NEXT 6 HOURS. NEAR THIS DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS EXPECT IFR CONDITIONS...LOCALLY HEAVY RAIN IN THUNDERSTORMS...AND LOCALLY GUSTY SURFACE WINDS THAT MAY CAUSE LOCAL AND BRIEF WINDY CONDITIONS AND CROSS WIND LANDING AND TAKEOFF CONDITIONS THE NEXT 3 TO 6 HOURS. ELSEWHERE AWAY FROM THIS SHOWER LINE MOSTLY VFR CONDITIONS WILL PREVAIL.MOSTLY VRF CONDITIONS ARE EXPECTED TO PREVAIL ACROSS MOST OF THE AREA BY LATE NIGHT AND INTO EARLY SATURDAY MORNING. VERY LOCALIZED PATCHY GROUND FOG IS POSSIBLE BY EARLY MORNING IN THE VICINITY OF EVENING RAIN AREAS. && .PREV DISCUSSION... /ISSUED 354 PM CDT FRI MAY 4 2012/ SHORT TERM.. LATEST RUC SHOWING INITIATION OF CONVECTIVE ACTIVITY ASSOCIATED WITH AN UPPER SHORT WAVE JUST WEST OF CROCKETT COUNTRY CONCOMITANT WITH THE POSITION OF THE DRYLINE...WHERE LATEST RADAR LOOP IS ALSO SHOWING SOME DEVELOPMENT. RUC ALSO SHOWING A DAMPENING OF THIS FEATURE OVER THE NEXT SEVERAL HOURS. MORE PROMISING FOR LATER THIS AFTERNOON INTO EARLY EVENING IS A DEEPENING UPPER SHORTWAVE IN THE VICINITY OF A TIGHTENING DRYLINE OVER THE EASTERN BIG COUNTRY SOUTH INTO THE HEARTLAND... WHERE THE BEST CHANCE OF CONVECTION WOULD RESIDE. DRYLINE WILL RETREAT THROUGH THE LATE EVENING HOURS WITH RAINFALL ENDING OVER THE CWA AFTER MIDNIGHT. LOOKING FOR A WARMER DAY TOMORROW WITH 100 PLUS TEMPS OVER THE BIG COUNTRY AND THE WESTERN CONCHO VALLEY. UPPER RIDGING OVER THE FORECAST AREA TOMORROW WILL BE UNDERCUT BY A SHORTWAVE MOVING OVER THE SOUTHERN CWA BY LATE TOMORROW AFTERNOON...WITH THE BEST CHANCE OF CONVECTIVE ACTIVITY...PER THE LATEST NAM...OVER OUR SOUTHEASTERN COUNTIES. LONG TERM... LOW CONFIDENCE FORECAST FOR MUCH OF THE EXTENDED PERIOD. DRYLINE WILL RETREAT WESTWARD SATURDAY EVENING WITH A FEW STORMS POSSIBLE DURING THE EVENING HOURS. ONE LAST DAY OF TEMPERATURES IN THE 90S ON SUNDAY...AS COOLER TEMPERATURES ARE ON THE WAY FOR NEXT WEEK WITH HIGHS MAINLY IN THE 80S MONDAY THROUGH FRIDAY. CONSIDERABLE MODEL DIFFERENCES EXIST WITH THE SOUTHWARD PROGRESSION OF THE COLD FRONT SUNDAY NIGHT INTO MONDAY. THE NAM IS THE FASTEST MODEL AND BRINGS THE FRONT INTO THE NORTHERN BIG COUNTRY LATE SUNDAY AFTERNOON WHILE THE GFS IS ABOUT 12 HOURS SLOWER. DECIDED TO SPLIT THE DIFFERENCE BETWEEN THE TWO BUT LEAN A BIT MORE IN FAVOR WITH THE NAM AND BRING THE FRONT ACROSS THE AREA DURING THE OVERNIGHT HOURS. KEPT SLIGHT POPS GOING SUNDAY NIGHT AND AGAIN ON MONDAY WITH THE PASSAGE OF THE FRONT. THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA THROUGH MID WEEK BEFORE WASHING OUT. MEDIUM RANGE MODELS CONTINUE TO SHOW A CLOSED UPPER LOW DEVELOPING OVER THE DESERT SOUTHWEST/BAHA REGION EARLY NEXT WEEK...THEN TRACKING EAST TOWARDS WEST TEXAS BY MID WEEK. GFS REMAINS VERY WET WITH THIS SCENARIO BUT CONFIDENCE CONTINUES TO BE LOW CONCERNING PRECIPITATION CHANCES NEXT WEEK. THE FORECAST WILL CONTINUE TO ADVERTISE SLIGHT PRECIPITATION CHANCES FOR MUCH OF NEXT WEEK...PENDING HIGHER CONFIDENCE IN THE MODELS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 97 72 100 71 93 / 20 20 10 10 10 SAN ANGELO 100 70 100 70 94 / 20 20 10 20 10 JUNCTION 95 71 97 70 93 / 10 20 10 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/99
Hazardous weather outlook, May 4, 2:54 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 254 PM CDT FRI MAY 4 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-052000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 254 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST CENTRAL TEXAS THIS AFTERNOON AND EVENING. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WEST CENTRAL TEXAS SATURDAY. THE MAIN HAZARDS WILL CONTINUE TO BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND SATURDAY EVENING 15
In the hours before
Special weather statement, May 4, 4:27 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
427 PM CDT FRI MAY 4 2012
TXZ114-042200-
SHACKELFORD TX-
427 PM CDT FRI MAY 4 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR
SHACKELFORD COUNTY...
AT 422 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
ALBANY...MOVING EAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
IBEX BY 455 PM CDT
US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 500 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3289 9908 3268 9909 3263 9944 3276 9948
3296 9915 3296 9911
TIME...MOT...LOC 2127Z 253DEG 18KT 3274 9931
JOHNSONLocal storm report, May 4, 4:49 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
449 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL ALBANY 32.73N 99.30W
05/04/2012 E0.88 INCH SHACKELFORD TX FIRE DEPT/RESCUE
&&
EVENT NUMBER SJT1200113
JOHNSONSpecial weather statement, May 4, 4:54 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
454 PM CDT FRI MAY 4 2012
TXZ066-127-042300-
RUNNELS TX-TAYLOR TX-
454 PM CDT FRI MAY 4 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR
RUNNELS AND TAYLOR COUNTIES...
AT 450 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
HAPPY VALLEY...OR ABOUT 12 MILES NORTHWEST OF WINTERS...MOVING EAST
AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BRADSHAW BY 510 PM CDT
LAKE ABILENE BY 520 PM CDT
OVALO BY 530 PM CDT
TUSCOLA AND BUFFALO GAP BY 535 PM CDT
LAWN BY 540 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3218 9963 3209 9963 3208 9968 3208 9971
3207 9972 3197 10008 3218 10015 3241 9974
TIME...MOT...LOC 2154Z 253DEG 18KT 3212 10002
JOHNSONLocal storm report, May 4, 5:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
533 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 2 SW OVALO 32.16N 99.83W
05/04/2012 E1.00 INCH TAYLOR TX PUBLIC
PEA TO QUARTER SIZE HAIL ALONG HIGHWAY 283. HAIL IS
INCREASING IN SIZE.
&&
EVENT NUMBER SJT1200114
JOHNSONLocal storm report, May 4, 5:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
536 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL ALBANY 32.73N 99.30W
05/04/2012 M1.50 INCH SHACKELFORD TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1200115
REIMERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:13 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 62 min |
| May 3, 8:15 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 30 min |
| May 3, 8:36 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 39 min |
| May 3, 8:48 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 42 min |
| May 3, 9:32 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 28 min |
| May 3, 10:25 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 35 min |
| May 4, 4:12 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 18 min |
| May 4, 4:27 PM CDT | Special Weather Statement | SJT | Shackelford | 33 min |
| May 4, 4:37 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 38 min |
| May 4, 4:54 PM CDT | Special Weather Statement | SJT | Taylor | 66 min |
| May 4, 5:08 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 52 min |
| May 4, 5:12 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 63 min |
| May 4, 6:00 PM CDT | Special Weather Statement | SJT | Runnels | 30 min |
| May 4, 6:06 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 39 min |
| May 4, 6:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 45 min |
| May 4, 6:17 PM CDT | Special Weather Statement | SJT | Runnels | 58 min |
| May 4, 6:49 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 41 min |
| May 4, 6:57 PM CDT | Special Weather Statement | SJT | Runnels | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.